MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PEDICLE PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PEDICLE PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Device manufacturing date unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported the tip of the pedicle probe was bent.This issue was noted outside of a procedure, and there was no patient involvement.
 
Additional Manufacturer Narrative
The probe was returned to medtronic for analysis.The returned probe had no apparent physical damage.With markers attached and fully seated, the probe returned good geometry and divot error readings with normal tracking.No problems were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEDICLE PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9370091
Report Number1723170-2019-05763
Device Sequence Number14260289
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number121024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1